# SDR SWIA200820189

- Difficulty date: October 10, 2008
- Submitted: October 23, 2008
- Operation: Air carrier
- Aircraft: N218SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120287
- Aircraft time: 34,064 hours, 48,220 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Damaged
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT 5562 - EMERGENCY EXIT SIGN ROW 6A UNINTELLIGIBLE.  REPLACED SIGN ASSEMBLY.
